MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REFURB, SR PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 REFURB, SR PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770086R
Medical Device Problem Codes Poor Quality Image (1408); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The image quality is bad.The customer states it's too dark and they can't adjust the image.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed one similar complaint from this serial number.The similar complaints have been reported by the same us facility.The previous complaint evaluation for this serial number ((b)(4)) is: confirmed, root cause was identified as internal failure within the beamformer.(reference: mdr number 3006260740-2022-01919).
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of the information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of image is not clear was confirmed.The device displays are dark and poor image quality.The root cause is due to an internal failure within the beamformer.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description

Brand Name
REFURB, SR PREVUE PLUS
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15327323
Report Number3006260740-2022-03388
Device Sequence Number12383468
Product Code IYO
UDI-Device Identifier00801741124945
UDI-Public(01)00801741124945
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770086R
Device Catalogue Number9770086R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown